Use of contraception
As previously indicated, taking the contraceptive pill is a possible cause of a pigment mustache in women. It may be possible to reduce the pigment by switching to a different contraceptive. Make an appointment with your doctor to discuss which options are most suitable for you. Another contraceptive or a pill, with fewer hormones, can contribute to the reduction or disappearance of pigmentation spots.
Have you tried the tips above, but nothing seems to work to reduce your pigment mustache? Then another option is hydroquinone cream. The hydroquinone agent depigments the skin. It ensures that the production of melanin and tyrosine in the skin is inhibited, and that your skin looks smoother and more tanned. Read the prescription carefully before using this cream. By applying too much hydroquinone cream, the skin can dry out and become irritated. By carefully increasing the use of the cream, and being patient, you can see visible results within a few weeks.
Read also: 6 handy tricks to prevent shiny skin
Want to keep this article for later? Pin it on Pinterest!